# SDR CALA2025072506903

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N27271
- Make and model: Boeing 737-8
- Aircraft serial: 67526
- Aircraft time: 10,410 hours, 3,576 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1110767
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-DOCS:B737-06-3-0066-61-20-01.     VERTICAL FIN LEADING EDGE LEFT SIDE BETWEEN FIN STA 142.2 TO FIN STA 159.8 HAS DEEP DENT. ACCOMPLISHED REPAIR AT VERTICAL FIN LEADING EDGE BETWEEN STA 166.561 TO 175.938 SRM 55-30-01-2R-1 AND 51- 40-02-0G-0.
